MathSciNet Relay Station
MathSciNet bibliographic data
MR734950 93B10 (15A24 15A45 34C11)
Mori, T.; Derese, I. A. A brief summary of the bounds on the solution of the algebraic matrix equations in control theory. Internat. J. Control 39 (1984), no. 2, 247–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement